# SDR SROM200300018

- Difficulty date: January 20, 2003
- Submitted: January 23, 2003
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 32,248 hours, 32,212 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Part number: 6573773
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During C check inspection found # 2 engine OB cowl # 3 rib chaffed 13" from lower edge.  Removed damage, fabricated parts and installed fabricated parts per SRM 54-10-2, 51-40-4, 51-10-2 and 51-30-2.  Minor repair,
